# SDR HEEA968080

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Condition: Faulty
- Location: Cockpit Vhf
- Component: KTR905
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER UNIT HEATS UP, MODULATION BEGINS TO BREAK UP.
